On January 14 2016 I had an epidural steroid shot after 3 back surgeries. I was told in 7 to 10 days some relief would come. Still in unbearable pain ,On the 20th I had a steroid shot in my hip area which helped tremendously. Today is feb 6th and For the past week I have been right back to severe pain in my buttock and legs.minimal sleep because the pain is worst when I lie down. I have a bottle of 20 mg prednisone. 3 tabs a day for 3 days then 2 for 3 days then 1for 3 days. Will that be considered too much? My condition is stenosis and degenerative discs. Please help me. I am in great pain and would like to start this prescription right away
was this written by the doctor that gave you the shot, If not I would get back to the one that gave you relief with the shot know way these well work as good as the shot and many times they give a series of the cortisone shots. Better wait and give the doctor a call Monday.
best of luck. Chuck1957
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2012 • 5 answers
Inflammatory Conditions - I need more info on zostavax vaccine as my rheumatologist said it was okay
Posted 8 Apr 2013 • 2 answers
Steroid Epidural Injections - Hi guys, have any of you experienced extreme crabby mood after having?
Posted 27 Sep 2013 • 7 answers
Posted 13 Jan 2016 • 2 answers
Posted 21 Mar 2017 • 0 answers